Multidimensional private value auctions
Hanming Fang and
Stephen Morris
Journal of Economic Theory, 2006, vol. 126, issue 1, 1-30
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (60)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(04)00223-6
Full text for ScienceDirect subscribers only
Related works:
Chapter: Multidimensional Private Value Auctions (2012) 
Working Paper: Multidimensional Private Value Auctions (2004) 
Working Paper: Multidimensional Private Value Auctions (2004) 
Working Paper: Multidimensional Private Value Auctions (2004) 
Working Paper: Multidimensional Private Value Auctions (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:126:y:2006:i:1:p:1-30
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().